It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am hoping someone can help me. I am on my third cycle of taking Clomid and Repronex, and these meds give me the [I]worst[/I] migraine headaches. My neurologist thought I should me fine taking my migraine medicine--Imitrex--up until I ovulate and conception could occur. After that, she said I could not take it at all until I knew whether or not I was pregnant. My OBGYN, however, said I should not take the Imitrex at all while on the fertility meds. She advised just taking a narcotic. (Tylenol does nothing for my headaches.)

Does anyone suffer from the same problem, and if so, what has your doctor advised? Last night I was in so much pain with a migraine I was in tears, and by 4:30 a.m. I gave in and took the Imitrex. I am on day 6 of my cycle--my fourth day of taking Clomid--and now I am scared that I have ruined my chances for this cycle. Someone please help! I appreciate your advice.





All times are GMT -7. The time now is 08:31 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!